The Diabetes Forum Support Community For Diabetics Online banner
1 - 16 of 16 Posts

·
Registered
Joined
·
53 Posts
Discussion Starter · #1 ·
For a couple of years now, I will get this awful stomach pain. The doctor put me on pantaloc.. but it doesn't help. When it happens I take either or sometimes both Tums 2-3 and/or Zantac. The tums works faster than the zantac. Just recently I discomvered having one of the little Activa yogarts stops the pain immediately. Now that Im trying to do the LCHF regime, the Activa shouldn't be used... I am still going to it because it stops the pain.. it is 14g of carbs! Any suggestions?
 

·
Registered
Joined
·
799 Posts
There's a couple of recipes posted here lately for homemade yogurt... try one of those, maybe they'll do the same for you!
 

·
Registered
Joined
·
8,795 Posts
Or why not buy the plain yogurt instead of the Activia? I buy large cartons of Greek yogurt and just keep it on hand all the time. Be sure it's full fat of course.
 

·
Registered
Joined
·
8,795 Posts
I just then made and ate your yummy chocolate mousse and it was incredibly good! That could turn out to be a frequent treat. I can even see it appearing as a company dessert!

Thank you for reminding me of it.
 

·
Registered
Joined
·
3,861 Posts
I used to have tummy trouble until I went LCHF, then it went away. So you might find that you don't even need yogurt. You could also just buy the healthy bacteria in pill form maybe?
 

·
Registered
Joined
·
8,795 Posts
I'm sad to report this, but after about 2 hours, I was very sick at my stomach and tossed it all up. Don't know if it was the amount of fat, or some sort of reaction to the stevia, but I sure was sick and lost it all. Maybe I ate too much?
 

·
Premium Member
Joined
·
2,665 Posts
I'm sad to report this, but after about 2 hours, I was very sick at my stomach and tossed it all up. Don't know if it was the amount of fat, or some sort of reaction to the stevia, but I sure was sick and lost it all. Maybe I ate too much?
Oh no! :( Are you maybe not used to that much fat all at once? I can't remember if you usually do things like fat bombs or not.

Either way, I am sorry that it didn't work out well...
 

·
Registered
Joined
·
8,795 Posts
I eat a good bit of fat, but maybe not that much at once. I'll try it again in time and either not eat all of it, or find out if some water added will not effect it too much in the mousse-like thickening.
 

·
Registered
Joined
·
89 Posts
I had terrible stomach pains for years. They all stopped the day I stopped eating all grains and gluten. Even gluten free grains would give me some pain. Im still surprised that grain could cause all those issues.
 

·
Premium Member
Joined
·
2,665 Posts
I eat a good bit of fat, but maybe not that much at once. I'll try it again in time and either not eat all of it, or find out if some water added will not effect it too much in the mousse-like thickening.
When I have tried that, it ends up not whipping at all. Maybe just go for a smaller portion size first.
 

·
Registered
Joined
·
6,071 Posts
I get something similar and find that any dairy helps, often for longer than tums. I often will mix up a shake with heavy cream or make chocolate whipped cream. It's a yummy fix though I wish I understood how to fix the underlying cause...
I just made the mousse and used a little splenda instead of stevia, as I don't care for stevia, and this totally satisfied me for something sweet. :D
 

·
Registered
Joined
·
6,071 Posts
I noticed a few posts about getting sick. Just on a side note, my sister is highly allergic to stevia. Every time she has it, she throws up. According to her doctor, there is a certain ingredient (one of the plant forms in it, not sure of the technical stuff), but it's an ingredient that many people show an allergy to. Even a tiny bit, and her stomach immediately turns the wrong way. I've never actually used it because she and I are allergic to a few of the same things, so I stayed away from it.
 

·
Registered
Joined
·
8 Posts
Are you having alcohol? A couple of drinks with dinner would give me terrible stomach aches throughout the night. Turns out, due to the max metaformin dose I'm on that was the reason. Now, If I do drink, I skip the night time metaformin and I'm able to sleep throughout the night. I maybe drink a couple of glasses of wine every 3-4 weeks.
 
1 - 16 of 16 Posts
Top